# SDR V0XD20150214045

- Difficulty date: February 14, 2015
- Submitted: February 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SUPPORT STRUCTURE CTR SPLICE IS CORRODED.  R & R SUPPORT ANGLE IAW SRM 51-42-06.
